中国学术期刊网 » 学者 » 科学类 » 数学类 » 张立群正文

张立群

【数学类学者】 编辑:小学生 中国科学院数学与系统科学研究院 2017-09-12

中科院研究员张立群学者信息来源于中国科学院数学与系统科学研究院,由中国学术期刊网搜集整理,内容主要包括张立群简介、人物经历、研究方向、学术成就、社会兼职、论文著作及其联系方式等学者信息,希望对您学术交流有所帮助。

张立群个人简介 张立群,男,中国科学院数学与系统科学研究院研究员,研究方向:偏微分方程与几何分析。

张立群学术成就

发表论著:

1. Zhang Liqun, (1988), Uniqueness of ground state solutions,Act. Math. Sci. 449-468.

2. Zhang Liqun, (1989), On the existence of positive solutions of a class nonlinear elliptic equations, Act. Math. Sinica. 2, 268-276.

3. Zhang Liqun (jointed with Kwong man kam) (1991), Uniqueness of positive solutions of △u+ f(u)=0 in Rn, J. Diff. Integral Eq. Vol. 4., 583—599.

4. Zhang Liqun, (1991), On the existence of positive solutions of nonlinear elliptic equations in half space, Act. Math. Sci. Vol. 11, No. 4, 473-478,

5. Zhang Liqun, (1991), Uniqueness of positive solutions of semilinear elliptic equatiions, Act. Math. Sci., Vol. 11, No. 2, 130-142.

6. Zhang Liqun, (1992), Uniqueness of positive solutions of △u+u+up=0, Comm. in P.D.E., 17, 1141-1164.

7. Zhang Liqun, (1995), Uniqueness of positive solutions of semilinear elliptic equations, J. Diff. Equ., Vol. 115, No. 1, 1-23.

8. Zhang Liqun, (1999), On the generic eigenvalue flow of a family of metrics and its application. Comm. Anal. Geo., Vol. 7, No. 2, 293-312.

9. Zhang Liqun, (jointed with Wang guo fang) (1999) Non-topological solutions of the relativistic SU(3) Chern-Simons Higgs model. Comm. Math. Phy. 202, 501-515.

10. Zhang Liqun, (jointed with zhang xiao) (2000) Remarks of the positive mass theorem. Comm. Math. Phy. 208, 663-669.

11. Zhang Liqun,(2000) An uniform growth estimates of L-harmonic functions. Chinese Ann.of Math., Vol 21B, No. 2, 1-10.

12. Zhang Liqun, (jointed with Chou kai-seng)(2000) On the uniqueness of stable ultimate shapes for the anisotropic curve shortening problem. Math. Manuscript,102, 101-110.

13. Zhang Liqun,(2001) (jointed with Wei juncheng) On a nonlocal eigenvalue problem. Ann. Scuola Norm. Sup. Pisa CL. Sci(4) vol XXX 41-61.

14. Zhang Liqun (2004) (jointed with Xin zhou-ping) On the global existence of solutions of Prandtl's system. Advance in Mathematics, Vol. 181, Issue 1, pp.88-133.

15. Wendong Wang, Zhang Liqun, The C^a regularity of a class of non-homogeneous ultraparabolic equations, Science in China Series A :Mathematics, Vol.52, No.8, 1589-1606, 2009.

联系方式

张立群

办公室:N927

电话:010-82541568

电子信箱:lqzhang@math.ac.cn

研究方向:非线性偏微分方程、几何分析

【数学类学者】图文推荐
【数学类学者】排行
【数学类学者】推荐
上一篇:张松懋 下一篇:钟扬